# SDR IPXA2021022265959

- Difficulty date: February 19, 2021
- Submitted: February 22, 2021
- Operation: Air carrier
- Aircraft: N614UP
- Make and model: Boeing 747-8F
- Aircraft time: 7,879 hours, 1,135 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Drive Assy
- Condition: Malfunctioned
- Location: Flap System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/A** ATB ** NO EMERGENCY DECLARED ** FLIGHT ARRIVED WITHOUT INCIDENT ** CREW RECVD FLAP DRIVE EICAS MESSAGE. FRM CODE 27500400 RAN CHECKLIST. APPROX 190. LBS OF FUEL WAS DUMPED TO ARRIVE BELOW LANDING WEIGHT.1CHECK CMC MSG 27770 T/S CHECK FOUND R/H INBD T/E FLAP POS TRANSMITTER INOP AS PER FIM 27-51-00-810-886 .2.REPLACED R/H INBD T/E FLAP POS TRANSMITTER AND ADJUSTED R/H INBD T/E FLAP POS TRANSMITTER AND OPERATION TEST FLAP ALL COND NML. 3.PERFORMED CMC GND TEST FOR FCU L/C/R ALL PASSED AND NO FAULT
